# SDR DALA2022112807580

- Difficulty date: November 23, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 82,925 hours, 25,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 DURING SVC CHECK FOUND RT OVERWING EMERGENCY EXIT LIGHT LENS MISSING.   FOUND RT OVERWING EMERGENCY EXIT LENS AND RESECURED. OPS CHECK GOOD. (9172177)
